Document Type


Publication Date


Source Citation

Wu, Yezhou., Zang, Wenan., & Zhang, Cun-Quan. (2009). A Characterization Of Almost Cis Graphs. SIAM Journal on Discrete Mathematics, 23(2), 749-753.



To view the content in your browser, please download Adobe Reader or, alternately,
you may Download the file to your hard drive.

NOTE: The latest versions of Adobe Reader do not support viewing PDF files within Firefox on Mac OS and if you are using a modern (Intel) Mac, there is no official plugin for viewing PDF files within the browser window.